I’m really nervous!
I took 10mg of Lexapro for 2 days!
I’ve had hot flashes, loss of appetite, dizziness,my head feels numb (please tell me someone else has that) , nausea, it has made my anxiety 10x worse. Please someone help!! I’ve seen some older comments of some similar side effects. But would like some more advice.
The doctor gave me Lexapro 10mg and I only took for 2 days and I’m having the worst side effects?
- 9 Feb 2018 by kortney18
- 3 March 2019
- lexapro, depression, anxiety, nausea/vomiting, hot flashes, side effect, nervous, appetite
I’m really nervous!
Kortney18. I have been on Lexapro for many years, but this time I have been on for about six months. What you are feeling is normal. I had hot flashes and sweats, my anxiety was really bad. It can take up to six weeks to get the full effect of the medicines but I did notice that after about 1-2 weeks the side effects do start to ease up. Hang in there, it will get better!
"Some side effects of escitalopram may occur that usually do not need medical attention. These side effects go away during treatment as your body adjusts to the medicine. Also, your health care professional may be able to tell you about ways to prevent or reduce some of these side effects."
"Side effects have been reported to be generally mild and transient. They are most common during the first 2 weeks of treatment and decrease in intensity and frequency with continued treatment. They generally do not lead to treatment cessation."
Hello. Your doctor was pretty silly for starting you on 10mg, you should have been started on 5mg !! I'm very sensitive to medication so I started myself on 2.5 mg, it was quite hard to break the tablets but I managed it with a pill cutter. I did 2.5mg for 3, days then went up to 5mg, side effects were minimal although I am having trouble sleeping so I'm taking half a sleeping tablet at night at the moment. Im going to stay on 5mg for a couple of weeks and see how I go and if need be very slowly increase to 10mg. Too many doctors these days start their patients on high doses and then people get sick with side effects and can't cope, there are so many stupid doctors out there !! I'm lucky I have a good doctor. Try going back to 5mg and see how you go?
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.